MathSciNet Relay Station
MathSciNet bibliographic data
MR1696208 (2000d:60134) 60J65 (60J35 60J60)
Matsumoto, Hiroyuki; Yor, Marc A version of Pitman's $2M-X$ theorem for geometric Brownian motions. C. R. Acad. Sci. Paris Sér. I Math. 328 (1999), no. 11, 1067–1074.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement